# SDR SWIA200718024

- Difficulty date: January 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 29,304 hours, 42,097 cycles
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SUPPORT CRACKED AFT OF FRAME 9 UNDER DV WINDOW BEAM.  (DISCOVERED DURING C-CHECK INSPECTION) NEW SUPPORT INSTALLED IAW SRM 120 51-10-02 PG. 3 SEC. 3A ALSO IAW RII CARD 53-800-1000.
